# SDR QMLA2024042920044

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 4,994 hours, 15,895 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 350A23422221
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 4,994 hours, 15,895 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N382AM 7029 WENT OOS FOR SCHEDULED HEAVY MAINTENANCE, WHILE REMOVING THE HORIZONTAL STABILIZER TO FOM, IT WAS NOTED THAT THE RH ATTACHMENT BOLT WAS VERY HARD TO REMOVE. UPON FURTHER INSPECTION, FOUND THE HORIZONTAL RH UPPER ATTACHMENT FITTING TO BE CRACKED.
